MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO SM/M RAPR-ROUND KIT; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO SM/M RAPR-ROUND KIT; SYSTEM, THERMAL REGULATING
Catalog Number 8001061550
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were significant leaks in the connectors during connection.When plugging in the warmer set, the leak occurred as soon as it was connected.No defects visible to the naked eye.The users' beds were heavily wet.A complete replacement of the bedding had to be carried out for unstable patients hospitalized in intensive care.No effect on patient health was reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.
 
Event or Problem Description
No new information.

Brand Name
SM/M RAPR-ROUND KIT
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key23990315
Report Number0001831750-2026-00002
Device Sequence Number13361812
Product Code DWJ
UDI-Device Identifier57613327175153
UDI-Public(01)57613327175153(10)590133
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001061550
Device Lot Number590133
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown